# SDR RRXA000571

- Difficulty date: March 7, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779934
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO SKIN AT STA 120 AND LONGERON 36, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER, FINGER DOUBLER AND FILLER AND INSTALLED IAW DC-8 SRM 53-2-1 FIG 7.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
